Difference problems generated by infinite systems of nonlinear parabolic functional differential equations with the Robin conditions

Wojciech Czernous , Danuta Jaruszewska-Walczak

Abstract

n/a
Author Wojciech Czernous
Wojciech Czernous,,
-
, Danuta Jaruszewska-Walczak (FMPI / IM)
Danuta Jaruszewska-Walczak,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919, (B 11 pkt)
Issue year2014
Vol34
No2
Pages311-326
Publication size in sheets0.75
Keywords in Englishnonlinear parabolic equations, functional difference equations, infinite systems, Volterra type operators, nonlinear estimates of the Perron type, truncation methods
DOIDOI:10.7494/OpMath.2014.34.2.311
URL http://dx.doi.org/10.7494/OpMath.2014.34.2.311
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back